# SDR MEX2003574

- Difficulty date: December 30, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Rudder Prox Sw
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, P
- Precautionary procedure: D

## Discrepancy

FLT 605 - DFW-MEX - AIRCRAFT RETURNED TO PLATFORM, DURING THE TAXI THE LIGHT OF 'RUDDER TRAVEL UNRESTRICTED' DID NOT COME ON.  THE SYSTEM WAS REVISED AND THE WIRE BUNDLE OF THE PROXIMITY SENSOR D1-33 WAS FOUND WITH DAMAGES.  THE WIRE BUNDLE WAS REPAIRED IAW MM 20-20, STANDARD PRACTICES, AND THE SYSTEM WAS TESTED IAW MM 27-33-00 AND 27-20-06, ALL CORRECT. (M)
